# SDR QXEA2012121001714

- Difficulty date: December 10, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SKIN PLANK HAS A CHAFE AT FORWARD EDGE OF PANEL 264AR.  BLENDED IAW RD 8/4-57-457 FOUND TO BE OUT OF LIMITS.  LIMITS IAW RD .005 DAMAGE MECHANICALLY MEASURES .013". CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801 PT 1. FOUND BLENDED AREA TO BE WITHIN LIMITS IAW RD 8/4-57-1959. ROTARY FLAP PEENED REPAIR IAW RD 8/4 57-1959. ALODINED, PRIMED AND PAINTED IAW RD8/4-57-1959. COMPLIED WITH TC RD 8/4-57-1959.
